gastroenterologist-icon
Digestion problem
I have taken Sompraz HP kit twice for H Pylori infection.. Now i take PPI daily.. Been a year.. If i dont take a PPI then i get nausea, acidity and vomiting.. Have taken Sompraz 40, ganaton, cintodac, gavicson, diovol, unobiotic, betonin syrup, acotrust, flatuna.. But nothing is helping.. I feel nauseated all the time.. And no appetite.. Plus delayed emptying of stomach..
44 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Endoscopy test? If not needed
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.